# SDR MALA060519

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 658-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK, FOUND SEAT TRACK AT LBL 18.3 BETWEEN FS 658.5 AND FS 686.888 IS CORRODED OUT OF LIMITS IN THE COIN SLOT AREA.  THE DAMAGED SEAT TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EO NR S53060.  REF: EAMS WORK ORDER 214264 TASK 1539.
